# SDR NOCA19506

- Difficulty date: November 1, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TURBINE OVERHEAT INOP.  PERFORMED FIM TASK 26-1300, SYSTEM OPS NORMAL.
